The number of algebras over simple sets
Matematičeskie zametki, Tome 52 (1992) no. 2, pp. 150-152
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1992_52_2_a18,
author = {N. Kh. Kasymov},
title = {The number of algebras over simple sets},
journal = {Matemati\v{c}eskie zametki},
pages = {150--152},
year = {1992},
volume = {52},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1992_52_2_a18/}
}
N. Kh. Kasymov. The number of algebras over simple sets. Matematičeskie zametki, Tome 52 (1992) no. 2, pp. 150-152. http://geodesic.mathdoc.fr/item/MZM_1992_52_2_a18/